Review of univariate and bivariate exponentiated exponential-geometric distributions

Saved in:  
Bibliographic Details
Main Author: Famoye, Felix (Author)
Contributors: Lee, Carl 1926-1986
Format: Electronic Article
Language:English
Published: 2020
In: Wiley interdisciplinary reviews. Computational statistics
Year: 2020, Volume: 12, Issue: 2
Online Access: Volltext (lizenzpflichtig)
Journals Online & Print:
Drawer...
Check availability: HBZ Gateway
Description
ISSN:1939-0068
DOI:10.1002/wics.1481